# SDR SWAA2017083116052

- Difficulty date: August 28, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 21,311 hours, 12,610 cycles
- System (JASC): 2565 · Escape Slide
- Part: Flag
- Part number: 65617766
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE ARM FLAG INOP.  R&R FLAG PER SIP.
